# SDR HALA2010030700088

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 31,022 hours, 5,899 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PRIOR TO DEPARTURE RECIEVED STATUS MSG.  "STBY INVERTER".  ACCOMPLISHED FIM 24-33-00 FIG 106.  CHECK OKAY.
